# SDR AALA202506052240

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: JFK-FCO HAS AIR INTERRUPTED BACK TO JFK ACCOUNT MAINTENANCE, MULTIPLE EICAS MESSAGES. NO EMERGENCY DECLARED AND AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. THE ECAS MESSAGE WAS FOR FLAPERON, AILERON, WX RADAR, WINDSHEAR PREDICTIVE. MAINTENANCE ACCOMPLISHED FIM ON ALL SYSTEM AND FOUND NOT FAULTS.
